# SDR QXEA200601680

- Difficulty date: June 8, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND AND RIGHT HAND WING HAVE DAMAGE T-FITTINGS AT YW117.5 LEFT HAND AND YW157.825 RIGHT HAND WITH CORRODED BORE HOLES.  REPAIRED IAW RD 8/4-57-647, ISSUE 1 AND EA 6-57-470.
